Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Acidity not helped by nexpro. What can?

HELLO DOCTOR I HAVE USED NEXPRO 40 FOR 3 MONTHS NOW. ONE TABLET EVERY MORNING BUT ACIDITY IS STILL THERE! EARLY IN MORNING BEFORE I WORK UP I FIND MY MOUTH GET FILLED WITH ACID. IT IS ONE MONTHS SINCE I COMPLETED THE DOSE BUT MY PROBLEM IS STILL THERE HOWEVER DURING THE TIME OF TAKING I FELT RELIEF. CAN I START TAKING AGAIN FOR ANOTHER 3 MONTHS? IS THERE SIDE EFFECT AND PROBLEM OFTHE LIKE?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that you have completed a course of nexpro and now your symptoms have reverted back when you have stopped taking medicine.I would advise you to consult a physician and you may need a endoscopy of food passage (oesphago gastro duodenoscopy) to look for the cause of your symptoms.

Common side effects of nexpro are nausea, gas, diarrhea and headache

I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards
Ravinder Sharma
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor